# SDR AALA202305182071

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A320*
- Aircraft serial: 1704
- Aircraft time: 68,830 hours, 26,357 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY DOOR JAMMED. MAINTENANCE ADJUSTED AFT RIGHT HAND LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
